# SDR ASAA2019090330650

- Difficulty date: September 3, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE INTERCOASTAL CRACKED AROUND FASTENER HOLE AREA (CRACK IS ON TOP AND BOTTOM) BETWEEN STATION # 277 AND 294 AT RBL 1. GROUNDED - YES. REMOVED AND REPLACED INTERCOASTAL IAW DEG 141A5400 AND SRM 51-40-02.
